# SDR 0000395530

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN DOOR 1R WAS OPENED BY CATERING FOR GALLEY SERVICE, THE ESCAPE SLIDE FELL OUT.  SLIDE DID NOT INFLATE.  MAINTENANCE REPLACED THE DOOR EMERGENCY POWER RESERVOIR AND THE ESCAPE SLIDE..  OPERATIONAL CHECK OK.
